Solution of the Cauchy problem for the heat equation on the surface of a cone and a Riemann surface
Differencialʹnye uravneniâ, Tome 40 (2004) no. 12, pp. 1708-1711
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_12_a15,
author = {V. D. Repnikov},
title = {Solution of the {Cauchy} problem for the heat equation on the surface of a cone and a {Riemann} surface},
journal = {Differencialʹnye uravneni\^a},
pages = {1708--1711},
year = {2004},
volume = {40},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_12_a15/}
}
TY - JOUR AU - V. D. Repnikov TI - Solution of the Cauchy problem for the heat equation on the surface of a cone and a Riemann surface JO - Differencialʹnye uravneniâ PY - 2004 SP - 1708 EP - 1711 VL - 40 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_12_a15/ LA - ru ID - DE_2004_40_12_a15 ER -
V. D. Repnikov. Solution of the Cauchy problem for the heat equation on the surface of a cone and a Riemann surface. Differencialʹnye uravneniâ, Tome 40 (2004) no. 12, pp. 1708-1711. http://geodesic.mathdoc.fr/item/DE_2004_40_12_a15/